RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 295, Pages 321–351 (Mi tm3750)  

This article is cited in 10 scientific papers (total in 10 papers)

Controlled motion of a rigid body with internal mechanisms in an ideal incompressible fluid

E. V. Vetchaninab, A. A. Kilinb

a Kalashnikov Izhevsk State Technical University, ul. Studencheskaya 7, Izhevsk, 426069 Russia
b Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia

Abstract: We consider the controlled motion in an ideal incompressible fluid of a rigid body with moving internal masses and an internal rotor in the presence of circulation of the fluid velocity around the body. The controllability of motion (according to the Rashevskii–Chow theorem) is proved for various combinations of control elements. In the case of zero circulation, we construct explicit controls (gaits) that ensure rotation and rectilinear (on average) motion. In the case of nonzero circulation, we examine the problem of stabilizing the body (compensating the drift) at the end point of the trajectory. We show that the drift can be compensated for if the body is inside a circular domain whose size is defined by the geometry of the body and the value of circulation.

Funding Agency Grant Number
Russian Science Foundation 14-19-01303
15-12-20035
The work of E.V. Vetchanin (Sections 2, 4 and Conclusions) is supported by the Russian Science Foundation under grant 14-19-01303 and performed at the Kalashnikov Izhevsk State Technical University. The work of A.A. Kilin (Sections 1 and 3) is supported by the Russian Science Foundation under grant 15-12-20035 and performed at the Udmurt State University.


DOI: https://doi.org/10.1134/S037196851604018X

Full text: PDF file (1422 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 295, 302–332

Bibliographic databases:

Document Type: Article
UDC: 532.3
Received: June 14, 2016

Citation: E. V. Vetchanin, A. A. Kilin, “Controlled motion of a rigid body with internal mechanisms in an ideal incompressible fluid”, Modern problems of mechanics, Collected papers, Tr. Mat. Inst. Steklova, 295, MAIK Nauka/Interperiodica, Moscow, 2016, 321–351; Proc. Steklov Inst. Math., 295 (2016), 302–332

Citation in format AMSBIB
\Bibitem{VetKil16}
\by E.~V.~Vetchanin, A.~A.~Kilin
\paper Controlled motion of a~rigid body with internal mechanisms in an ideal incompressible fluid
\inbook Modern problems of mechanics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 295
\pages 321--351
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3750}
\crossref{https://doi.org/10.1134/S037196851604018X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628528}
\elib{http://elibrary.ru/item.asp?id=27643618}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 295
\pages 302--332
\crossref{https://doi.org/10.1134/S0081543816080186}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395572400018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85010858466}


Linking options:
  • http://mi.mathnet.ru/eng/tm3750
  • https://doi.org/10.1134/S037196851604018X
  • http://mi.mathnet.ru/eng/tm/v295/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Evgeny V. Vetchanin, Alexander A. Kilin, Ivan S. Mamaev, “Control of the Motion of a Helical Body in a Fluid Using Rotors”, Regul. Chaotic Dyn., 21:7-8 (2016), 874–884  mathnet  crossref
    2. E. V. Vetchanin, A. A. Kilin, “Upravlenie dvizheniem neuravnoveshennogo tyazhelogo ellipsoida v zhidkosti s pomoschyu rotorov”, Nelineinaya dinam., 12:4 (2016), 663–674  mathnet  crossref  mathscinet  elib
    3. Yu. L. Karavaev, A. A. Kilin, A. V. Klekovkin, “Experimental investigations of the controlled motion of a screwless underwater robot”, Regul. Chaotic Dyn., 21:7-8 (2016), 918–926  mathnet  crossref  mathscinet  zmath  isi  scopus
    4. A. I. Klenov, A. A. Kilin, “Influence of vortex structures on the controlled motion of an above-water screwless robot”, Regul. Chaotic Dyn., 21:7-8 (2016), 927–938  mathnet  crossref  mathscinet  zmath  isi  scopus
    5. E. V. Vetchanin, I. S. Mamaev, “Optimal control of the motion of a helical body in a liquid using rotors”, Russ. J. Math. Phys., 24:3 (2017), 399–411  crossref  mathscinet  zmath  isi  scopus
    6. Alexey V. Borisov, Ivan S. Mamaev, Eugeny V. Vetchanin, “Dynamics of a Smooth Profile in a Medium with Friction in the Presence of Parametric Excitation”, Regul. Chaotic Dyn., 23:4 (2018), 480–502  mathnet  crossref  mathscinet
    7. A. A. Kilin, A. I. Klenov, V. A. Tenenev, “Upravlenie dvizheniem tela s pomoschyu vnutrennikh mass v vyazkoi zhidkosti”, Kompyuternye issledovaniya i modelirovanie, 10:4 (2018), 445–460  mathnet  crossref
    8. Alexey V. Borisov, Ivan S. Mamaev, Evgeny V. Vetchanin, “Self-propulsion of a Smooth Body in a Viscous Fluid Under Periodic Oscillations of a Rotor and Circulation”, Regul. Chaotic Dyn., 23:7-8 (2018), 850–874  mathnet  crossref
    9. Ivan S. Mamaev, Evgeny V. Vetchanin, “The Self-propulsion of a Foil with a Sharp Edge in a Viscous Fluid Under the Action of a Periodically Oscillating Rotor”, Regul. Chaotic Dyn., 23:7-8 (2018), 875–886  mathnet  crossref
    10. I. S. Mamaev, V. A. Tenenev, E. V. Vetchanin, “Dynamics of a Body with a Sharp Edge in a Viscous Fluid”, Nelineinaya dinam., 14:4 (2018), 473–494  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:136
    References:23
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019